# SDR AALA202002179013

- Difficulty date: February 14, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 26,669 hours, 10,922 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Retainer
- Part number: 416A152021
- Condition: Missing
- Location: Lt Ovrwg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND OVERWING HATCH ESCAPE ROPE RED VELCRO STRAP RETAINER MISSING. REPLACED RETAINER AS REQUIRED.
